MAUDE Adverse Event Report: INSPIRE MEDICAL SYSTEMS INC. INSPIRE; SESNING LEAD

INSPIRE MEDICAL SYSTEMS INC. INSPIRE; SESNING LEAD
Model Number 4323
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/10/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Patient came in for his activation appointment yesterday afternoon and informed us that he had a slight infection in his breathing sensor incision.Patient said he saw the nurse practitioner for his post-op visit who put him on antibiotics for several weeks which resolved the infection.

Brand Name
INSPIRE
Common Device Name
SESNING LEAD
Manufacturer (Section D)
INSPIRE MEDICAL SYSTEMS INC.
9700 63rd ave n
suite 200
maple grove MN 55369
MDR Report Key6988197
Report Number3007666314-2017-00021
Device Sequence Number1068493
Product Code MNQ
UDI-Device Identifier00855728005000
UDI-Public00855728005000
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130008
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number4323
Device Catalogue Number900-002-005
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2017
Initial Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1